# SDR JJBA20210922034

- Difficulty date: September 22, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 44,605 hours, 28,232 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CENTER AISLE LH OMEGA BEAM LOCATED BETWEEN FR 23- FR 29. REMOVED AND REPLACED LH OMEGA BEAM, LOCATED BETWEEN FR 23-FR29
